Your browser does not allow JavaScript!
JavaScript is necessary for the proper functioning of this website. Please enable JavaScript or use a modern browser.
SLO
Login
Search
Browsing
Upload document
Statistics
RUP
FAMNIT - Faculty of Mathematics, Science and Information Technologies
FHŠ - Faculty of Humanities
FM - Faculty of Management
FTŠ Turistica - Turistica – College of Tourism Portorož
FVZ - Faculty of Health Sciences
IAM - Andrej Marušič Institute
PEF - Faculty of Education
UPR - University of Primorska
ZUP - University of Primorska Press
COBISS
University of Primorska, University Library - all departments
First page
/
Show document
Show document
A-
|
A+
|
Print
Title:
Q-polynomial distance-regular graphs with a [sub] 1 [equal] 0 and a [sub] 2 [not equal] 0
Authors:
ID
Miklavič, Štefko
(Author)
Files:
http://dx.doi.org/10.1016/j.ejc.2008.02.001
Language:
English
Work type:
Not categorized
Typology:
1.01 - Original Scientific Article
Organization:
IAM - Andrej Marušič Institute
Abstract:
Let
Γ
denote a
Q
-polynomial distance-regular graph with diameter
D
≥
3
and intersection numbers
a
1
=
0
,
a
2
≠
0
. Let
X
denote the vertex set of
Γ
and let
A
∈
M
a
t
X
(
C
)
denote the adjacency matrix of
Γ
. Fix
x
∈
X
and let denote
A
∗
∈
M
a
t
X
(
C
)
the corresponding dual adjacency matrix. Let
T
denote the subalgebra of
A
M
a
t
X
(
C
)
generated by
A
,
A
∗
. We call
T
the Terwilliger algebra of
Γ
with respect to
x
. We show that up to isomorphism there exists a unique irreducible
T
-module
W
with endpoint 1. We show that
W
has dimension
2
D
−
2
. We display a basis for
W
which consists of eigenvectors for
A
∗
. We display the action of
A
on this basis. We show that
W
appears in the standard module of
Γ
with multiplicity
k
−
1
, where
k
is the valency of
Γ
.
Keywords:
mathematics
,
graph theory
,
adjacency matrix
,
distance-regular graph
,
Terwilliger algebra
Year of publishing:
2008
Number of pages:
str. 192-207
Numbering:
Vol. 30, no. 1
PID:
20.500.12556/RUP-1200
ISSN:
0195-6698
UDC:
519.17
COBISS.SI-ID:
14627929
Publication date in RUP:
15.10.2013
Views:
6752
Downloads:
34
Metadata:
Cite this work
Plain text
BibTeX
EndNote XML
EndNote/Refer
RIS
ABNT
ACM Ref
AMA
APA
Chicago 17th Author-Date
Harvard
IEEE
ISO 690
MLA
Vancouver
:
MIKLAVIČ, Štefko, 2008, Q-polynomial distance-regular graphs with a [sub] 1 [equal] 0 and a [sub] 2 [not equal] 0. [online]. 2008. Vol. 30, no. 1, p. 192–207. [Accessed 5 April 2025]. Retrieved from: http://dx.doi.org/10.1016/j.ejc.2008.02.001
Copy citation
Average score:
0.5
1
1.5
2
2.5
3
3.5
4
4.5
5
(0 votes)
Your score:
Voting is allowed only for
logged in
users.
Share:
Similar works from our repository:
Awareness of women about physical activity during pregnancy
Healty balanced diet during pregnancy
Balanced diet for pregnant women with gestational diabetes
Medical care of pregnant women in women¨s clinic
Patients' awareness of chronic obstructive pulmonary disease
Similar works from other repositories:
Health education of a patient with bipolar disorder
Nutrition of pregnant women in Northern coastal region
ǂThe ǂrole of the nurse in nutrition counsel during pregnancy
Vloga medicinske sestre pri akciji Slovenija 2000 in rak
Alcohol abuse among teenagers
Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.
Secondary language
Language:
English
Keywords:
matematika
,
teorija grafov
,
razdaljno regularni grafi
,
matrika sosednosti
,
Terwilligerjeva algebra
Comments
Leave comment
You must
log in
to leave a comment.
Comments (0)
0 - 0 / 0
There are no comments!
Back